MathSciNet Relay Station
MathSciNet bibliographic data
MR503449 (80a:53003) 53A05
Cecil, Thomas E.; Ryan, Patrick J. Focal sets, taut embeddings and the cyclides of Dupin. Math. Ann. 236 (1978), no. 2, 177–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement